# SDR IPXA09M56465

- Difficulty date: June 10, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 47,449 hours, 7,753 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Skin
- Part number: ACL8400502
- Condition: Misrepaired
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C RT HORZ STAB L/E HAS L/E SKIN REPAIR THAT DOES NOT CONFORM TO SRM.  REPAIRED RT HORZ STAB CENTER L/E AT XFS 240 AND XFS 223 REF EO MD11-55 10-34037-A AND EA 011-5510-01-A1796.
